# SDR 2023FA0000630

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N3927U
- Make and model: Parten P.68C
- Aircraft serial: 282
- Aircraft time: 19,181 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: NAS110624
- Condition: Failed
- Location: Zone 700
- Part time: 50 hours, 500 cycles
- Component: Leaf Spring Joi, Parten
- Component part number: 420051
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, H

## Discrepancy

MAIN LANDING GEAR LEAF SPRING INNER ATTACH BOLT P/N NAS1106-24 ON LH SIDE OF AIRCRAFT, FAILED MID SHANK ABOVE THE THREADS, 50HR AFTER INSTALLED DURING REPETITIVE INSPECTION BROUGHT ON BY MANDATORY SERVICE BULLETIN-99. BOLT FAILURE CAUSED DEFORMATION OF THE FUSELAGE TO LEAF SPRING CLEVIS AND DEPARTURE OF LH MLG FROM AIRCRAFT WHILE TAXIING AFTER LANDING.
